I am 20 yrs old. i weigh 60kgs. i have irregular period problems. i used to get my periods once in 6 months or more at times. so when consulted a doctor she prescribed SYSRON-N. after 28 days of taking it, i got my periods but the bleeding didn't stop for about 20 days. it is the same case every time i get my periods. it doesn't stop untill i start taking the pills again. i have got my scanning done and everything seems to be normal as per the doctor.This is the case even when the pills were changed. Please help. is there any other tests that i have to go through? what should i do to make my periods regular. PLEASE PLEASE help. THANK YOU
It sounds like you have oligomenorrhea (infrequent menstruation). Your physician should evaluate you for the underlying cause. Checking your thyroid hormones and a prolactin level is a start. A common cause of oligmenorrhea in women is the polycystic ovarian syndrome (PCOS). PCOS is notable for oligomenorrhea, physical evidence of hyperandrogenism (e.g., male pattern hair growth) and multiple small follicles within the ovaries (2/3 are required to meet this diagnosis).
You may want to ask your physician to put you on an estrogen and progesterone containing birth control pill. This should regulate your menses and make your period lighter.
thank you. i got the blood tests done for thyroids as well as placets and harmone level. they are all normal. i got my scan done and the doc said it is PCOS. they haven't started the medication yet. i have put on a lot of weight since they put me on sysron-n & proluton 3 months back. i want to know if this weight gain is because of the pill and also if i can loose it with proper exercise. thank you
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.